# SDR 08FDEA02992

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Component: Aileron
- Component part number: A57661001175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO OLD PATCH REPAIRS ON RT AILERON LOWER SKIN TRAILING EDGE AREA RIB 10-12 AND 4-10 WITHOUT OLD DOCUMENTATION.   THE TWO REPAIRS RENEWED IAW RAS/FOK/138/2008 ISS A, APPROVED  BY EA 6-5761-120106 .
